MathSciNet Relay Station
MathSciNet bibliographic data
MR2216721 34C25 (37G15 37N25 92D25)
Xiao, Dongmei; Zhu, Huaiping Multiple focus and Hopf bifurcations in a predator-prey system with nonmonotonic functional response. SIAM J. Appl. Math. 66 (2006), no. 3, 802–819.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement